# SDR GLBA20061092

- Difficulty date: April 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 23,809 hours, 28,110 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED AT FS 84.0 AT RT AVIONICS BAY AT INTERSECTION A OF ANGLE AT WL 92.0 AND STIFFNER AT RBL 15.75. MAINTENANCE REPAIRED CRACK IN FORWARD PRESSURE BULKHEAD IAW SERVICE BULLETIN STEPS 3 THROUGH 8 & STEPS 1- THROUGH 22 AT F.S. 84.0. REPAIR AREA APPROXIMATELY 7.5" BY 5". RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
